MathSciNet Relay Station
MathSciNet bibliographic data
MR2031427 53D20 (55N91)
Bott, Raoul; Tolman, Susan; Weitsman, Jonathan Surjectivity for Hamiltonian loop group spaces. Invent. Math. 155 (2004), no. 2, 225–251.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement